Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from head ache, weakness in legs, hands, hypertension, anxiety. What could be this?

i m 19 now
i hav been suffering from one side headache from one month. i thought it is because of eye vision(as i wear glasses) and had my eye checkup...it was all constant...power was ok...after few days i started experiencing some other symtoms as like heavy weakness in my legs,hands and face...apathy, and hypertension.
i got tensed and had my ct scan...but it was all normal...now from two days i m suffering from heavy weakness and anxeity...please reply to with...hope for a good solution.
thankyou
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
YOU MAY BE SUFFERING FROM MULTIPLE SCLEROSIS,OR MOTOR NEURON DISEASE, OR PERIPHERAL NEUROPATHY GET COMPLETE BLOOD ANALYSIS ,SERUM ELECTROLYTES DONE, HAVE YOURSELF EXAMINED BY A GOOD NEUROLOGIST. GET HIV AND VDRL TEST DONE. WISH YOU GOOD LUCK.MIGRAINE MUST ALSO BE RULED OUT,IN YOUR CASE. CAUSE OF HYPERTENSION IN YOUNG LIKE PHAEOCHROMOCYTOMA ,RENAL ARTERY STENOSIS RENAL PARENCHYMAL DISORDER TO BE RULED OUT.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor